MathSciNet Relay Station
MathSciNet bibliographic data
MR412269 20D10
Glauberman, G. On Burnside's other $p\sp{a}q\sp{b}$ theorem. Pacific J. Math. 56 (1975), no. 2, 469–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement